# SDR JRAA0520042

- Difficulty date: May 20, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- Engine: Rroyce DART54210
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCID INSPECTION 53-20, CORROSION WAS FOUND ON FLOORBEAM AT STA 681.0 RT SIDE AT BELTFRAME.  AN AREA OF APPROX 3 INCHES X 5 INCHES ON THIS FLOORBEAM WAS FOUND CORRODED AT BELTFRAME ATTACH POINT AROUND RIVETS.  THE CORROSION HAD PROGRESSED THROUGH 50 PERCENT OF THE BEAM`S THICKNESS IN ONE AREA.  REPAIR IN PROGRESS AT THIS TIME.
